Should central serous chorioretinopathy be added to the list of ocular side effects of phosphodiesterase 5 inhibitors?

@article{Aliferis2012ShouldCS,
  title={Should central serous chorioretinopathy be added to the list of ocular side effects of phosphodiesterase 5 inhibitors?},
  author={Konstantinos Aliferis and Ioannis K. Petropoulos and Bijan Farpour and Margaret A. Matter and Avinoam B. Safran},
  journal={Ophthalmologica. Journal international d'ophtalmologie. International journal of ophthalmology. Zeitschrift fur Augenheilkunde},
  year={2012},
  volume={227 2},
  pages={
          85-9
        }
}
INTRODUCTION Rare cases of central serous chorioretinopathy (CSC) associated with the intake of sildenafil citrate have been reported, although CSC is not included in the list of phosphodiesterase 5 (PDE5) inhibitor side effects. MATERIALS AND METHODS We present a review of the literature and 2 cases of CSC in 2 men taking PDE5 inhibitors (vardenafil and tadalafil) for erectile dysfunction. In both cases chorioretinopathy appeared after intake of the inhibitor, resolved once the latter was… CONTINUE READING
BETA

Citations

Publications citing this paper.
SHOWING 1-10 OF 10 CITATIONS

Similar Papers

Loading similar papers…